# SDR ASAA0110663

- Difficulty date: December 21, 2001
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SEAT TRACK FLANGE AT BS 500-500A, LBL 45 CORRODED.  REMOVED AND REPLACED SEAT TRACK PER SRM.  (M)
